Homomorphisms of semigroups of binary relations.

D.B. McAlister

Semigroup forum (1971)

  • Volume: 3, page 185-188
  • ISSN: 0037-1912; 1432-2137/e

How to cite


McAlister, D.B.. "Homomorphisms of semigroups of binary relations.." Semigroup forum 3 (1971): 185-188. <http://eudml.org/doc/133862>.

author = {McAlister, D.B.},
journal = {Semigroup forum},
pages = {185-188},
title = {Homomorphisms of semigroups of binary relations.},
url = {http://eudml.org/doc/133862},
volume = {3},
year = {1971},

AU - McAlister, D.B.
TI - Homomorphisms of semigroups of binary relations.
JO - Semigroup forum
PY - 1971
VL - 3
SP - 185
EP - 188
UR - http://eudml.org/doc/133862
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.